# SDR SIMA20140721010

- Difficulty date: July 21, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 29,982 hours, 21,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING EXTERIOR EMER LIGHT WILL NOT ILLUMINATE.  R & R BULB IAW CMM 33-52-07.  OPERATIONS CHECKED GOOD.
